# SDR CALA2023101603079

- Difficulty date: October 6, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100200000B
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RUDDER RH LOWER SIDE HAS A DENT. W/C:69985 REPAIRED RH LOWER SIDE IAW SRM 55-41-13-300-024 PARA 2 STEP 2. W /C:69985  STA:STENGBFM INSPECTIONS ACCOMPLISHED ON ST ENGINEERING NRC#69985 AT STA:STENGBFM
